Optimal designs for multivariate interpolation
M. C. Spruill
Journal of Multivariate Analysis, 1990, vol. 34, issue 1, 141-155
Abstract:
Optimal interpolation designs are given for estimation of the value of a linear functional of an unknown polynomial mean. For example, optimal designs are given for estimation of the average value of a multivariate polynomial over a sphere of radius a
Keywords: estimation; extremal; polynomials; regression (search for similar items in EconPapers)
Date: 1990
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(90)90065-P
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:34:y:1990:i:1:p:141-155
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().